| Catalog Number |
TRS-ROBO-8 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.H3 other text : device not yet received.
Event or Problem Description
The customer reported that the trs-robo-8, anchor tissue retrieval system device, was being used during an xi robotic assisited laparoscopic cholecystectomy procedure on (b)(6) 2025 when it was reported, ¿an anchor tissue retrieval bag (trs-robo-8) broke inside the patient.The gallbladder was placed into the bag.When the bag was elevated off of the floor of the abdomen, the bottom of the bag split open, and the gallbladder fell out.¿.Further assessment questioning found the bag split open but remained attached to the handle.It was able to be pulled out of the port site whole.The specimen did not rupture and remained intact.The procedure was completed with a 10-minute delay and with the use of the same alternate device.There was no report of injury, medical or surgical intervention or extended hospitalization.The current status of the patient was reported as ¿discharged from hospital.¿.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
Additional Manufacturer Narrative
Reported event of ¿when the bag was elevated off of the floor of the abdomen, the bottom of the bag split open, and the gallbladder fell out¿ is confirmed.Examination of the returned used device trs-robo-8 found that there was a hole at the bottom of the retrieval bag, where the bag is sewn together.The hole is not the entire bottom of the bag, just the tip.Root cause cannot be determined, however, based upon the ifu; a possible cause of this event could be using sharp and electro-surgical devices that cause the bag to rip.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.(b)(4).Per the instructions for use, the user is advised to not use the anchor¿ tissue retrieval system¿ if resistance is met upon deployment.Improper use of the anchor¿ tissue retrieval system¿ may result in perforation of tissue and subsequent bleeding.Care should be taken when using sharp and electro-surgical devices.Note the size of the trocar cannula when removing a specimen through the trocar cannula and seal system.If required, enlarge the port site to aid removal of the anchor¿ tissue retrieval system¿ by conmed.We will continue to monitor per regulatory requirements to help ensure patient safety.
Event or Problem Description
The customer reported that the trs-robo-8, anchor tissue retrieval system device, was being used during a xi robotic "assisted" laparoscopic cholecystectomy procedure on (b)(6) 2025 when it was reported, ¿an anchor tissue retrieval bag (trs-robo-8) broke inside the patient.The gallbladder was placed into the bag.When the bag was elevated off of the floor of the abdomen, the bottom of the bag split open, and the gallbladder fell out.¿.Further assessment questioning found the bag split open but remained attached to the handle.It was able to be pulled out of the port site whole.The specimen did not rupture and remained intact.The procedure was completed with a 10-minute delay and with the use of the same alternate device.There was no report of injury, medical or surgical intervention or extended hospitalization.The current status of the patient was reported as ¿discharged from hospital.¿.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.